side effect of 6MP

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2007
Total Posts : 37
   Posted 10/1/2007 7:24 AM (GMT -6)   
I have a throbbing in my eyes and they are bloodshot. Basically my whole face hurts. Has anyone else ever had this or should I call my doctor?
Diagnosed with crones for 3 years. Pentasa put it in remission. Disease is now active again, going on 6mp. Still able to live every day to it's fullest.

Veteran Member

Date Joined Mar 2006
Total Posts : 1169
   Posted 10/1/2007 7:37 AM (GMT -6)   
Probably not a 6mp side effect at least directly -- could be sinusitis, which we tend to get more often due to the lowering of the immune system from 6mp.

Veteran Member

Date Joined Oct 2004
Total Posts : 3042
   Posted 10/2/2007 9:34 AM (GMT -6)   
Hi I would recommened calling your doctor and leting then now whats going on with you.
Hi, I am teddybearweiser, I am a male.
I was diagnosed with crohns disease when i was admitted to the hospital
in 1992, in Jan of 1993 I was back in the hospital for surgery for my crohns. I had part of my right colon resectioned with ilecolonstomy.
 My GI doctor has me on Asacol, Dicyclomine,Imuran,Celebrex and Remicade. B-12 injection once a month.
My Internest doctor has me on Lisnopril-HTCZ and Folic Acid. Diagnosed
with Osteoarthritis July 2007

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 28, 2016 1:08 PM (GMT -6)
There are a total of 2,713,492 posts in 299,198 threads.
View Active Threads

Who's Online
This forum has 153793 registered members. Please welcome our newest member, KevinW.
335 Guest(s), 16 Registered Member(s) are currently online.  Details
DBwithUC, tarhoosier, ToddGR, KevinW, Girlie, rhgjfkdietrg, PamSmith, pmm73, dbwilco, franko63, TymeToKillLyme, jdiane, LMusings, Myself 09, Tall Allen, julymorning

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer